Any advise on Low blood pressure

Having been diagnosed with WG in sept 2011, I have now finished chemo 3 mnth ago and currently on Azathiaprine 200mg daily. I am also on Furosemide 40mg and Candesartan 8mg as b/p was slightly high and because I have kidney damage my consultant wanted b/p 130/75. This has been fine up to now but this last week my b/p has started to drop below this and after speaking to my vasculitis nurse on fri morn she sugg only taking half the dose of Furosemide and monitor my b/p daily. I have done this and I know it is only one day on but today I had a reading of 93/59. I am getting light headed and fuzzy feeling. Does anybody know how low I should let this go before I seek medical help. I will be ringing my consultant first thing monday morn but just a bit worried.

4 Replies

oldestnewest
  • Hi, Mine is a similar story to yours. I am on tablets for high blood pressure caused by damage from WG. I have my BP checked every month. I would not wait longer if I were you. I would get in touch with your GP if he or she is current with your condition and treatment or your consultant if that has been your first port of call in the past. They can tell you not to worry if that is the case. Better to be safe than sorry. Let us know how you get on.

  • Hi, I agree with Jann. When my BP dropped to around 80/60 I was falling over. I'd definitely talk to your GP asap to review your meds and see what's going on. All the best, Richard.

  • Hi Thnx for reply's, I rang consult secretary mon morn who liased with consult. When she rang back she adv to knock off b/p ( candesartan ) tab and also water ( furosemide ) tab and then will review when next in clinic ( 22nd AUG ). As I had knocked off b/p tab on sund I am continuing with half water tab and monitoring b/p daily. It has come up to 118/73, and I will speak to my vasculitis nurse next monday when she returns to work. As I am going abroad in 6 wks ( first time since treatment ) I dont want anythin going wrong now !

  • Glad to hear you got it under control.

    I think it's just a case of keeping the medics informed of what's happening and working with them to get the right dose that suits you.

    I still see a BHF heart failure nurse and we've played around quite a bit with my ACE inhibitor and Beta Blocker. We eventually settled on splitting the ACE into 5mg in the morning and again at lunch and I now take the Beta Blocker just before bed. This seems to balance the drop in BP through the day and night so that I can manage it. I run normally at about 100/70 now and am fine.

    Good luck with the treatment and enjoy your holiday :)

You may also like...